MAUDE Adverse Event Report: Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM

Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Model Number Z5C-40-12
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Biomechanical overload.

Brand Name
Z5
Common Device Name
ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Manufacturer (Section D)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, 4702
SZ  4702
Manufacturer (Section G)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, solothurn 4702
SZ   4702
Manufacturer Contact
ralf lüttmann
werkhofstrasse 5
oensingen, solothurn 4702
SZ   4702
MDR Report Key12859656
Report Number3006948427-2021-00441
Device Sequence Number4205290
Product Code DZE
UDI-Device Identifier07640166760429
UDI-Public07640166760429
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132881
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberZ5C-40-12
Device Catalogue NumberZ5C-40-12
Device Lot Number17477
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale